# SDR SWAA2024071906506

- Difficulty date: June 27, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 1 SLAT TRAILING EDGE WEDGE UPPER & LOWER SKINS ARE DELAMINATED 38 INCHES FROM OUTBOARD EDGE.<[01] C/W INSPECTION OF SLAT CAN OK TO INSTALL #1 L/E SLAT;[02] REMOVED AND REPLACED #1 SLAT ASSY IAW AMM 27-81-21.;[03] C/W INSP. REMOVED AND REPLACED #1 SLAT ASSY IAW AMM 27-81-21.;[04] REMOVED AND REPLACED #1 SLAT ASSY IAW AMM 27-81-21. ADJUSTMENT CHECK GOOD AND FINAL SLAT CAN INSPECTION GOOD IAM IAW AMM 27-81-00.;[05] UNABLE TO CORRECT THE ATA CODE
